# SDR AALA20010683

- Difficulty date: March 24, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 16 HOLES ON CENTER TANK LEFT, RIGHT ACCESS PLATE LANDINGS ELONGATED.  REPAIRED 16 HOLES IN LEFT RIGHT ACCESS PANEL LANDINGS PER ESO 80559 DATED 3-23-01.  (M)
